I was recently diagnosed with hypertension and perscribed lopressor for my meds. I am wondering if this medicine is doing more harm than good. I have experienced chest pain and tightness in my back as well. having trouble sleeping as well as lower back pains that keep me awake at night. What should I do?
Yes, it can. Metoprolol may worsen the symptoms of heart failure in some patients. Check with your doctor right away if you are having chest pain or discomfort, dilated neck veins, extreme fatigue, irregular breathing or heartbeat, shortness of breath, swelling of the face, fingers, feet, or lower legs, or weight gain.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]